What are the side effects of taking Zelldox and Seroquel and Paxil and Flouvox? Slurred speech?
User rating for this question
Posted Mon, 6 Jan 2014 in General Health
Answered by Dr. Praveen 1 hour later
Brief Answer: Hi.Speech disorder is caused by Zeldox & Seroquel Detailed Answer: Hello.Thanks for writing on XXXXXXX Side effects of the following drugs are: Zeldox(Ziprasidone) -speech disorder(like difficulty in speaking,slurred speech etc in approximately 2% of the patients), bodyache, nausea,dry mouth/increased salivation, restlessness ,headache etc. Seroquel(Quetiapine) causes side effects such trouble swallowing, problems with speech;jerky muscle movements that you cannot control,mood or behavior changes, constipation, drowsiness, headache, and trouble sleeping include a few. Paxil(Paroxetine) causes drowsiness, dizziness, nasal irritation, insomnia, or mild nausea.Few reports on speech distubance like rapid speech have been reportedly caused by Paxil. Please upload the correct spelling of the fourth drug (Flouvox) with composition if possible and will be happy to help you. Thus both zeldox and seroquel have a tendency to cause speech problems and needs to be reported. In my opinion since these drugs commonly cause vision problems such as blurring, speech disturbances, increase in suicidal tendency, trouble swallowing(though not in every other individual taking them)etc they have to brought to the notice of your doctor as soon as possible for further management. Hope this answers your query.Keep us posted for further help.Thanks.
Follow-up: What are the side effects of taking Zelldox and Seroquel and Paxil and Flouvox? Slurred speech? 46 hours later
THE 4TH TABLETR IS ACTUALLY LUVOX
Answered by Dr. Praveen 13 hours later
Brief Answer: Luvox causes taste disturbances Detailed Answer: Hi. Thanks for reverting. Luvox causes taste disturbances but does not cause any speech disturbances. Some common side effects include loss of appetite, dry mouth, dizziness, insomnia, decreased sex drive, or unusual dreams. Hope I have answered your question.